You mentioned nothing of an eating disorder or history of an eating disorder. In any event, you need to see your gynecologist and ask these questions. Seeing your gynecologist would best answer your questions.
If you would like further information about eating disorders, visit the bella vita website.
Dr Patricia Pitts
The Bella Vita
Los Angeles, CA
I am an LPN, specializing in adolescent health. The Depo-Provera shot has all of your symptoms as fairly common side effects. As a health professional and former Depo patient, I can tell you these are common complaints with this form of birth control. I personally could not take the shot for more than 6 months, as I found I couldn't deal with the side effects. Some patients find the symptoms decrease over time, but you may want to speak to your doctor about an alternate form of birth control. Different people respond better to different forms. No birth control method is 100% except abstinence, but there is a very slim chance of pregnancy on the shot. It sounds as if the problems you are having are a result of the shot. K. Miller LPN